A nurse is caring for a patient who has been receiving conti… | 마이메르시 MyMerci
풀어 본 사람 68%가 틀린 문제도전 ›
Safety & Risk Reduction Scenarios

A nurse is caring for a patient who has been receiving continuous IV heparin therapy for deep vein thrombosis. The patient's most recent aPTT result is 120 seconds (normal range: 25-35 seconds), and the nurse notices the patient has developed multiple small bruises on both arms and reports feeling dizzy when standing. Which action should the nurse take first?

해설
An aPTT of 120 seconds indicates significant heparin overdose, requiring immediate discontinuation to prevent bleeding. Other options are secondary interventions after stopping the infusion.
같은 주제 다음 문제A nurse is caring for a patient who has been receiving continuous intravenous heparin ther…이 문제가 수록된 문제집[개념+기출] 엔클렉스(NCLEX), 이거 하나면 됩니다69,000원
NCLEX Question Bank 엔클렉스 3,445 문제 · 로그인 없이 바로 볼 수 있어요

마이메르시로 국가고시 완벽 대비

기출문제와 상세 해설을 무료로. 내 약점을 분석하고 진도를 관리하며 더 똑똑하게 공부하세요.

무료로 시작하기

학습 참고용입니다. 실제 임상은 최신 지침과 소속 기관 프로토콜을 따르세요.